# SDR HALA0700372

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 61,625 hours, 29,562 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - HYD QTY R SYSTEM DECREASED TO .42.  FOUND PACKING ON RT HYD DPI ON RETURN FILTER MODULE LEAKING.  REPLACED PACKINGS OPS LK OK.  RESERVICED RT HYD SYS AND CLEANED AREA.  OK FOR SERVICE.
